# SDR AALA20170109022

- Difficulty date: January 5, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 3,594 hours, 1,331 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING CAME ON DURING CRUISE. NO SMOKE NOTED IN ANY OF THE LAVATORIES. WARNING WENT OUT AFTER ABOUT A MINUTE. ACCOMPLISHED LAVATORY SMOKE DETECTION FAULT REVIEW AND SYSTEM TEST IAW AMM 26-17-00. NO FAULTS NOTED, OPS CHECKED GOOD.
